# SDR UALA2013071204897

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 90,701 hours, 14,378 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Condition: Failed
- Location: Apu Start
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START SWITCH DOES NOT SPRING RETURN FROM "START" TO "ON". REPLACED APU START SWITCH AND OPS NORMAL.
